# SDR SWAA2024101446142

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 46,118 hours, 28,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A LIGHTING PANEL EMERGENCY EXIT LIGHT SWITCH COVER SPRING BROKEN.<[01] R/R EMERGENCY LIGHT SWITCH AT AFT FA PANEL REF AMM 23-42-03
